Advanced Search
MyIDEAS: Login to save this paper or follow this series

Essays in General Equilibrium Theory

Contents:

Author Info

  • Konovalov, A.

    (Tilburg University)

Abstract

Abstract: The thesis focuses on various issues of general equilibrium theory and can approximately be divided into three parts. The first part of the thesis studies generalized equilibria in the Arrow-Debreu model in the situation where the strong survival assumption is not satisfied. Chapter four deals with the core equivalence problem in an economy with satiation. Chapters five and six analyze efficiency properties of constrained equilibria in a model with price rigidities. The thesis includes a chapter on mathematical preliminaries containing an introduction into non-standard analysis.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://arno.uvt.nl/show.cgi?fid=125950
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Economists Online Support)
Download Restriction: no

Bibliographic Info

Paper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-87266.

as in new window
Length: 146
Date of creation: 2001
Date of revision:
Publication status: Published
Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-87266

Note: Dissertation
Contact details of provider:
Web page: http://www.tilburguniversity.edu/

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Stroyan, K. D., 1983. "Myopic utility functions on sequential economies," Journal of Mathematical Economics, Elsevier, vol. 11(3), pages 267-276, July.
  2. Thomson, William & Zhou, Lin, 1993. "Consistent Solutions in Atomless Economies," Econometrica, Econometric Society, vol. 61(3), pages 575-87, May.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Konovalov, A. & Marakulin, V., 2002. "Generalized equilibrium in an economy without the survival assumption," Econometric Institute Research Papers EI 2002-49, Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-87266. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.